Kodai Mathematical Journal

Explosion and asymptotic behavior of nonlinear Itô type stochastic integro-differential equations

M. G. Murge and B. G. Pachpatte

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 9, Number 1 (1986), 1-18.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138037145

Digital Object Identifier
doi:10.2996/kmj/1138037145

Mathematical Reviews number (MathSciNet)
MR0825947

Zentralblatt MATH identifier
0594.60061

Subjects
Primary: 60H20: Stochastic integral equations
Secondary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]

Citation

Murge, M. G.; Pachpatte, B. G. Explosion and asymptotic behavior of nonlinear Itô type stochastic integro-differential equations. Kodai Math. J. 9 (1986), no. 1, 1--18. doi:10.2996/kmj/1138037145. https://projecteuclid.org/euclid.kmj/1138037145


Export citation

References

  • [1] L. ARNOLD, "Stochastic Differential Equations: Theory and Applications", John Wiley and Sons, London, 1974.
  • [2] M. A. BERGER AND V. J. MIZEL, Volterra Equations with It Integrals-I, Journal of Integral Equations 2, (1980), 187-245.
  • [3] A. T. BHARUCMA-REID, "Random Integral Equations", Academic Press, New York, 1972.
  • [4] A. FRIEDMAN, "Stochastic Differential Equations and Applications", Vol. 1, Academic Press, New York, 1975.
  • [5] I. I. GIHMAN AND A. V. SKOROHOD, "Stochastic Differential Equations", Springer-Verlag, New York, 1972.
  • [6] I. Pro, On the Existence and Uniqueness of solutions of stochastic Integral Equations of the Volterra Type, Kodai Math. Jour. 2 (1979), 258-170.
  • [7] D. KANNAN AND A. T. BHARUCHA-REID, Random Integral Equation Formulation of a Generalized Langevin Equation, Jour, of Statistical Physics, 5 (1972), 209-233.
  • [8] G. S. LADDE AND V. LAKSHMIKANTHAM, "Random Differential Inequalities", Academic Press, New York, 1980.
  • [9] H. P. MCKEAN, "Stochastic Integrals", Academic Press, New York, 1969.
  • [10] M. G. MURGE AND B. G. PACHPATTE, On Generalized It type Stochastic Integral Equation, Yokohama Math. Jour. 34 (1986), to appear.
  • [11] K. NARITA, On Explosion and Growth Order of Inhomogeneous Diffusion Processes, Yokohama Math. Jour. Vol. 28, (1980), 45-57.
  • [12] K. NARITA, Remarks on explosion of inhomogeneous diffusion processes, 5c/. Rep. Tokyo Kyoiku Daigaku, Sec. A, 11, No. 307 (1971), 235-244.
  • [13] B. G. PACHPATTE, On It Type Stochastic Integrodifferential Equation, Tamkang Jour, of Math. 10 (1979), 1-18.
  • [14] C. P. TSOKOS AND W. J. PADGETT, "Random Integral Equations with Applications to Life Sciences and Engineering", Academic Press, New York, 1974.